# SDR DALA1225610678

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 149N7238
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OF KEEL BEAM STRUCTURE ATTACHED ANGLE CRACKED BS 1180.  REMOVED AND REPLACED LEFT AFT KEEL BEAM ATTACHED ANGLE IAW BAC DWG 149N7238 REV AA AND B757 SRM 51-40-02.
